User menu

The Shapley value in the nondifferentiable case

Bibliographic reference Mertens, Jean-François. The Shapley value in the nondifferentiable case. In: International Journal of Game Theory, Vol. 17, no. 1, p. 1-65 (1988)
Permanent URL http://hdl.handle.net/2078.1/66362
  1. Aumann RJ, Shapley LS (1974) Values of non atomic games. Princeton University Press, Princeton, New Jersey
  2. Berbee H (1980) On covering single points by randomly ordered intervals. Preprint
  3. Hart S (1980) Measure based values of market games. Mathematics of Operations Research 2:197?228
  4. Mertens JF (1980) Values and derivatives. Mathematics of Operations Research 5(4):523?552
  5. Mertens JF (1981) On the density of the externe points in the unit ball of spaces of typeC(K) CORE D.P. 8123
  6. Shapiro NZ, Shapley LS (1971) Values of weighted majority games with countably many players. Internal Rand Note
  7. Taumann Y (1981) Values of a class of non differentiable market games. International Journal of Game Theory 10(3/4):155?162